# SDR ASAA2016022615670

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,747 hours, 9,791 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A 1.5 HR FLIGHT, THE RT MAIN TANK SHOWED A 600 LBS LESS DIFFERENCE THAN THE LT MAIN TANK.  THE FUEL USED SHOWED EVEN AND THE FUEL FLOW WAS THE SAME FOR EACH ENGINE. ACFT GROUNDED.  PERFORMED FQIS BITE REF FIM 28-41, TASK 801, NO FAULTS FOUND, FQIS CHECKS GOOD.  CHECKED FUEL QTY TO FUEL STICKS IAW ALTERNATE FUELING PROCEDURES MANUAL, QTY IS CORRECT.  PERFORMED CENTER TANK BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST REF AMM 28-22-00. OPS CHECK GOOD. DUE TO FUEL IMBALANCE BEING LESS THAN 1000 LBS, FUEL IMBALANCE CONDITIONAL INSPECTION IS NOT REQUIRED.
